Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

CML patient, taking Dasatinib. Can i reduce the dose?

Dear sir, ,Hello, I am a patient of CML ,since 08 years, after failure of Imatinib (400mg to 800Mg) , i am taking Dasatinib 70mg BD / day from last 02 plus years, what will be the protocol , the medicine is too costly, can i dicontue the medicine or reduced the dose , however my lab reports are good and satisfactory, please advice me . Regards
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. As your lab reports are normal now you can lower the dose but only after consulting your treating doctor. 70MG is a medium dose and you will get lesser dose than this in market. After examining you your doctor may prescribe you other drug or the same by lowering the dose. Thank you.
Answered: Sat, 12 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor